Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/102716
Title: Delay-dependent exponential H ∞  filtering for discrete-time switched delay systems
Authors: Wang, Dong
Shi, Peng
Wang, Jianliang
Wang, Wei
Keywords: DRNTU::Engineering::Electrical and electronic engineering
Issue Date: 2011
Source: Wang, D., Shi, P., Wang, J., & Wang, W. (2011). Delay-dependent exponential H ∞  filtering for discrete-time switched delay systems. International journal of robust and nonlinear control, 22(13), 1522-1536.
Series/Report no.: International journal of robust and nonlinear control
Abstract: In this paper, the problem of delay-dependent exponential H ∞  filtering for discrete-time switched delay systems is investigated under average dwell time switching signals. Time delay under consideration is interval time-varying in the states. By introducing a proper factor to construct a novel Lyapunov-Krasovskii function and using average dwell time approach, sufficient conditions for the solvability of this problem, dependent on the upper and lower bounds of time-varying delay, are obtained in terms of linear matrix inequalities. A numerical example is presented to demonstrate the effectiveness of the developed results.
URI: https://hdl.handle.net/10356/102716
http://hdl.handle.net/10220/16871
ISSN: 1049-8923
DOI: 10.1002/rnc.1764
Rights: © 2011 John Wiley & Sons, Ltd
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

SCOPUSTM   
Citations 5

86
Updated on Mar 7, 2021

PublonsTM
Citations 5

80
Updated on Mar 7, 2021

Page view(s) 50

324
Updated on Jul 30, 2021

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.